# SDR AALA201802059017

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 80,130 hours, 11,759 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE276000
- Part serial: 345
- Condition: Low Pressure
- Location: L3 Door Assist
- Part time: 73,929 hours, 10,337 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ASSIST BOTTLE HAD PRESSURE LOW.  SERVICED THE ASSIST BOTTLE.
